dizziness: this is day 3 or 4 now i can e sat... - Thyroid UK

Thyroid UK
110,075 members127,943 posts

dizziness

mandy72
mandy72

this is day 3 or 4 now

i can e sat doing nothing and all of a sudden my head is spinning, feels like im on a merry go round, can last a few minutes to a few hours

im on 15mcg liothyronine at moment as having to work my dose back up due to palps from an increase

i do know from drs yesterday TSH 3.2

also seen cretanine on screen in red 5.2

i was on 40mcg lio and did an increase and the palps started so i stopped for a few days and started slow 3 days ago

is the dizziness simply down to being bevery undermedicated?

im at drs again tomorrow so will mention it to him (i will be told im imagining it, or he will tell me to stop making things up)

10 Replies
oldestnewest
Hidden
Hidden

I too have been going through the same thing lately. Not sure if it's anything to do with the t3 or not. I'm awaiting recent blood test results. I always go very gradual upping my dose. I've lived and learnt. I had to lower my dose due to results 6 weeks ago. I have to say its made no difference to the giddiness or palpitations.

So, my giddiness, palpitations do not appear to be due to being under medicated. That doesn't mean it's the same for you! Everyone reacts differently of course.

I bought an oximeter which checks pulse via finger so I know if I'm right about heart rate. If I'm going to dr I keep a log of it. Same as you would bp.

Wish I had more knowledge to advise you. I'm sure others will read your post and advise you. Meanwhile I hope the awful dizziness goes and the palpitations settle down. All the very best. 'M' 🌺

shaws
shawsAdministrator in reply to Hidden

see my response to Mandy72 below.

shaws
shawsAdministrator

Tell him you think you might be sensitive to the fillers/binders used in your T3. He may not agree but you could ask if he could allow you to trial another T3 on a 'named patient basis' to maybe prove this.

thyroiduk.org.uk/tuk/treatm...

You really cannot go on as you are being so unwell and nothing is helping you at all. You are in a desperate state - you need thyroid hormones but none prescribed so far are of benefit to you.

p.s. I have just read Mabsie's response and you both have something in common. It could be the UK T3.

mandy72
mandy72 in reply to shaws

i might have to chase endo up for an appointment as this dr has accused me of making things up to get medication before now so i cant see me having much luck :(

i just want to feel normal again

Hidden
Hidden in reply to shaws

Thank you for that Shaws. Seeing the replies concerning a virus - this is not the first time with these symptoms on t3. I'll have a chat with my endocrinologist when my blood results come back. ⭐️⭐️⭐️⭐️⭐️'M'

Hidden
Hidden

Hi Mandy. May not be connected but- there is a virus circulating here that does just that- causing dizziness and faint feelings,sort of spinning ish feel. Could it be that I wonder and nothing really to do with thyroid or meds?

mandy72
mandy72 in reply to Hidden

funny you should say that, my 10 year old said she felt dizzy earlier

hubby has had a few dizzy spells

ive had flu so you could be right

faith63
faith63 in reply to mandy72

is this virus transferred by reading the posts of those who have this virus?

Priscilla17
Priscilla17 in reply to Hidden

Hi Soppysal

Oh my, that sounds like what I have at the mo.

Are folk saying it's a virus?

P

Hidden
Hidden in reply to Priscilla17

Hi there, yes they say it's a virus and it seems to clear completely in about a week, sometimes quicker.

You may also like...